# SDR HNAA2016072700230

- Difficulty date: July 25, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 66,976 hours, 75,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211X
- Part serial: SBY153
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE EMERGENCY EXIT LIGHT AND EMERGENCY EXIT LIGHT ABOVE PAX DOOR MOMENTARILY COMES ON AND THEN GOES OFF.  R & R THE BATTERY PACK.
